Universal reparametrization of a family of cycles : a new approach to meromorphic equivalence relations
Annales de l'Institut Fourier, Volume 50 (2000) no. 4, p. 1155-1189

We study analytic families of non-compact cycles, and prove there exists an analytic space of finite dimension, which gives a universal reparametrization of such a family, under some assumptions of regularity. Then we prove an analogous statement for meromorphic families of non-compact cycles. That is a new approach to Grauert’s results about meromorphic equivalence relations.

Nous étudions des familles analytiques de cycles non-compacts, et prouvons qu’il existe un espace analytique de dimension finie, qui fournit une reparamétrisation universelle d’une telle famille, sous certaines conditions de régularité. Nous démontrons ensuite un résultat analogue pour les familles méromorphes de cycles non-compacts. C’est une nouvelle approche des résultats de Grauert sur les relations d’équivalence méromorphes.

@article{AIF_2000__50_4_1155_0,
     author = {Mathieu, David},
     title = {Universal reparametrization of a family of cycles : a new approach to meromorphic equivalence relations},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {50},
     number = {4},
     year = {2000},
     pages = {1155-1189},
     doi = {10.5802/aif.1788},
     zbl = {0966.32003},
     mrnumber = {2002c:32011},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2000__50_4_1155_0}
}
Universal reparametrization of a family of cycles : a new approach to meromorphic equivalence relations. Annales de l'Institut Fourier, Volume 50 (2000) no. 4, pp. 1155-1189. doi : 10.5802/aif.1788. http://www.numdam.org/item/AIF_2000__50_4_1155_0/

[AS71] A. Andreotti, W. Stoll, Analytic and algebraic dependence of meromorphic functions, Lecture Notes 234, Berlin, Springer, 1971. | MR 52 #11124 | Zbl 0222.32013

[Ba75] D. Barlet, Espace analytique réduit des cycles analytiques complexes compacts d'un espace analytique complexe de dimension finie, Séminaire Norguet, Lecture Notes 482 (1975), 1-158. | MR 53 #3347 | Zbl 0331.32008

[Ba78] D. Barlet, Majoration du volume des fibres génériques et forme géométrique du théorème d'aplatissement, Séminaire Lelong-Skoda 1978-79, Lecture Notes 822 (1980), 1-17. | MR 83g:32007 | Zbl 0442.32006

[Ca60] H. Cartan, Quotients of complex analytic spaces, International Colloquium on Function Theory, Tata Institute (1960), 1-15. | MR 25 #3199 | Zbl 0122.08702

[Fi76] G. Fischer, Complex analytic geometry, Lecture Notes 538, Berlin, Springer, 1976. | MR 55 #3291 | Zbl 0343.32002

[Gr83] H. Grauert, Set theoretic complex equivalence relations, Math. Ann., 265 (1983), 137-148. | MR 85f:32011 | Zbl 0514.32005

[Gr86] H. Grauert, On meromorphic equivalence relations, in Contributions to several complex variables, Proc. Conf. Complex Analysis, Notre Dame, Indiana 1984, Aspects Math., E9 (1986), 115-147. | MR 88b:32023 | Zbl 0592.32008

[Hi73] H. Hironaka, La voûte étoilée, Astérisque, 8 (1973), 415-440. | MR 52 #8494 | Zbl 0287.14006

[HLT73] H. Hironaka, M. Lejeune-Jalabert, B. Teissier, Platificateur local en géométrie analytique et aplatissement local, Astérisque, 8 (1973), 441-463. | MR 53 #13636 | Zbl 0287.14007

[KK83] L. Kaup, B. Kaup, Holomorphic functions of several variables, Studies in Mathematics 3, Berlin, de Gruyter, 1983. | Zbl 0528.32001

[Ku64] N. Kuhlmann, Über holomorphe Abbildungen komplexer Räume, Archiv der Math., 15 (1964), 81-90. | MR 30 #2165 | Zbl 0122.08701

[Ku66] N. Kuhlmann, Bemerkungen über holomorphe Abbildungen komplexer Räume, Wiss. Abh. Arbeitsgemeinschaft Nordrhein-Westfalen 33, Festschr. Gedächtnisfeier K. Weierstrass, 495-522 (1966). | MR 34 #7826 | Zbl 0144.34001

[Ma74] P. Mazet, Un théorème d'image directe propre, Séminaire Lelong, Lecture Notes, 410 (1974), 107-116; rectificatif Lecture Notes 474 (1975), 180-182. | MR 51 #10674 | Zbl 0331.32021 | Zbl 0305.32014

[Ma84] P. Mazet, Analytic sets in locally convex spaces, Math. Studies 89, Amsterdam, North Holland, 1984. | MR 86i:32012 | Zbl 0588.46032

[Mt99] D. Mathieu, Relations d'équivalence méromorphes et familles analytiques de cycles, Thèse, Nancy, 1999.

[Pa94] A. Parusiński, Subanalytic functions, Trans. Amer. Math. Soc., 344 (1994), 583-595. | MR 94k:32006 | Zbl 0819.32006

[Re57] R. Remmert, Holomorphe und meromorphe Abbildungen komplexer Räume, Math. Ann., 133 (1957), 328-370. | MR 19,1193d | Zbl 0079.10201

[Si93] B. Siebert, Fibre cycles of holomorphic maps, I. Local flattening, Math. Ann., 296 (1993), 269-283; Fibre cycle space and canonical flattening, II, Math. Ann. 300 (1994), 243-271. | MR 95b:32013 | Zbl 0832.32007 | Zbl 0807.32011